# SDR AUS20020855

- Difficulty date: August 7, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 646460
- Condition: Worn
- Location: Reciprocating En
- Part time: 1,071 cycles
- Component: Reciprocating En, Cont, TSIO360KB
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER EXHAUST VALVE TIP WORN EXCESSIVELY. CORRESPONDINGROCKER DAMAGED ON CONTACT AREA. EXHAUST VALVES PNO 646460 AND INLET VALVES PNO 646459 IN OTHER CYLINDERS ALSO SHOWING SIGNS OFPITTING ON THE TIPS.
